RUS  ENG
Full version
JOURNALS // Modelirovanie i Analiz Informatsionnykh Sistem // Archive

Model. Anal. Inform. Sist., 2010 Volume 17, Number 1, Pages 93–116 (Mi mais18)

This article is cited in 2 papers

On a zero order approximation of an asymptotic solution for a singularly perturbed linear-quadratic control problem with discontinuous coefficients

G. A. Kurina, Nguyên Thi Hoài

Voronezh State Academy of Forestry Engineering

Abstract: The paper deals with a formalism of constructing a zero order approximation of an asymptotic solution for a singularly perturbed linear-quadratic optimal control problem with discontinuous coefficients. This formalism is based on immediate substituting a postulated asymptotic expansion of boundary layer type for the solution into the problem condition and on defining four optimal control problems for finding asymptotics terms. The unique solvability of the problems, the solutions of which form the zero order approximation for the asymptotic solution, is proven. An illustrative example is given.

Keywords: linear-quadratic optimal control problem, singular perturbations, discontinuous coefficients, asymptotic expansion.

UDC: 517.977.5 + 517.928.2

Received: 05.03.2010



© Steklov Math. Inst. of RAS, 2025